# SDR COMA9710231

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249046
- Condition: Failed
- Location: Rt Engine
- Part time: 9,284 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE RIGHT PROPELLER RPM SURGED BETWEEN 99 TO 101 PERCENT, AIRCRAFT RETURNED TO THE FIELD.  REPLACED THE RIGHT ENGINE PROPELLER PITCH CONTROL UNIT.
